# SDR 2023FA0000087

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: General aviation
- Aircraft: N308MR
- Make and model: Cessna 650
- Aircraft serial: 650153
- Aircraft time: 7,586 hours, 5,772 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: S35979
- Part serial: NA
- Condition: Open
- Location: Zone 100
- Part time: 291 hours, 215 cycles
- Component: Battery, Cessna
- Component part number: S35978
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT AT LIT NUMBER 2 BATTERY OVERTEMPERATURE ANNUNCIATOR ILLUMINATE . FLIGHT CREW NOTIFY TOWER ABORTED TAKEOFF WHILE TAXI BACK TO FBO CREW CHECKED BATTERY TEMPERATURE GAUGE READING AND TEMPERATURE WAS NORMAL. . INSPECTED BATTERY FOUND NOT OVERHEATED NUMBER 2 BATTERY SYSTEM WAS MEL I/A/W CHOICE AVIATION APPROVED MEL 24-32-01  DISCONNECTED #2 BATTERY AND BAG SECURE CONNECTOR.
